# SDR AALA2018051649008

- Difficulty date: April 27, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 261PF IN THE AFT GALLEY.   REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, PARA 2, FIGURE 20109, AND IRM 9701 REVISION H.
